# SDR DALA2015030902015

- Difficulty date: February 27, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 570-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, 8 DENTS WERE FOUND IN THE FUSELAGE SKIN JUST FORWARD OF L2 DOOR BETWEEN STRINGERS 15L & 18L AND FROM BS 570 TO 645.  THERE IS ALSO AN EXISTING SRM SKIN REPAIR AT BS 620 & S-16L IN CLOSE PROXIMITY, AS WELL AS A SKIN AND STRINGER REPAIR IN-PROGRESS AT BS 590 & S-16L.  REPAIRED FUSELAGE DENTS, STA 610-645 BETWEEN STRINGERS 15L AND 18L IAW ER/A 522715-14, REV ORIGINAL SECTION 1 AND PRI ER/A 522715-14AD REV 1 AND PRI ER/A 522715-14 REV O.  1840658.
